# SDR SIMA200432909

- Difficulty date: November 24, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Engine: Allsn AE3007A
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE RT NOSE GEAR LEG BEARING CAP WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED BEARING CAP IAW AMM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501182)
